# SDR 2005UALA00536

- Difficulty date: June 7, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 39,145 hours, 14,122 cycles
- Engine: Iae V2527A5
- Engine time: 23,754 hours, 8,757 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EXPERIENCED TWO COMPRESSOR STALLS, ONE IN CRUISE AND ONE AT TOP OF DESCENT.  ENGINE WAS CHANGED AND AIRCRAFT CONTINUED FLYING AFTERWARDS WITHOUT FURTHER INCIDENT.  COMPRESSOR STALL WAS CAUSED BY HIGH-PRESSURE COMPRESSOR (HPC) BLADE DAMAGE PRIMARILY IN THE 6TH STAGE (R6), WHICH WAS CAUSED BY F.O.D. INGESTION.
